Im sorry to hear about your symptoms. Now from what you are describing it is possible that you might have developed anoher outbreak of shingles on the thumb and the palm however it is equally likely that this is an unrelated rash and can be due to another viral infection or even a bacterial infection. This would have to be examined to determined by a complete physical examination followed by tests if necessary.
If you have a picture that would be helpful in diagnosing the problem. Now since you have again started on antivirals it is important to confirm whether this is another outbreak of shingles or not because if it is then you would have to continue the therapy for another 14 days.
In the meantime you do need to continue on gabapentin atleast because of the possibility of developing post herpetic neuralgia in which you would have shooting or even stabbing pain in the region where your previous rash had developed.
I would suggest the following,
1) Do see your doctor ASAP to get this diagnosed
2) Discuss with him the need for anti viral therapy
3) Dont stop using the gabapentin and norco at the moment
4) Have him rule out the possibility of a bacterial infection on the thumb
Do you have any more questions?
If you are satisfied, Please leave a POSITIVE rating by clicking on the stars below, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating.